# SDR C2XA02TY157

- Difficulty date: October 25, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE AFT GUSSET UNDERNEATH THE GALLEY AREA WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A BLEND-OUT REPAIR IAW EMB145 SRM 53-21-10 AND CPM 51-21-04,05. THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
